Probabilistic Strategy-Proof Rules over Single-Peaked Domains
It is proved that every strategy-proof, peaks-only or unanimous, probabilistic rule defined over a minimally rich domain of single-peaked preferences is a probability mixture of strategy-proof, peaks-only or unanimous, deterministic rules over the same domain. The proof employs Farkas Lemma and the max-flow min-cut theorem for capacitated networks.
|Date of creation:||2013|
|Contact details of provider:|| Postal: P.O. Box 616, 6200 MD Maastricht|
Phone: +31 (0)43 38 83 830
Web page: http://www.maastrichtuniversity.nl/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chatterji, Shurojit & Roy, Souvik & Sen, Arunava, 2012. "The structure of strategy-proof random social choice functions over product domains and lexicographically separable preferences," Journal of Mathematical Economics, Elsevier, vol. 48(6), pages 353-366.
- Picot, Jérémy & Sen, Arunava, 2012. "An extreme point characterization of random strategy-proof social choice functions: The two alternative case," Economics Letters, Elsevier, vol. 115(1), pages 49-52.
- Ehlers, Lars & Peters, Hans & Storcken, Ton, 2002. "Strategy-Proof Probabilistic Decision Schemes for One-Dimensional Single-Peaked Preferences," Journal of Economic Theory, Elsevier, vol. 105(2), pages 408-434, August.
- John A. Weymark, 2011. "A Unified Approach to Strategy-Proofness for Single-Peaked Preferences," Vanderbilt University Department of Economics Working Papers 1101, Vanderbilt University Department of Economics.
- Barbera Salvador & Gul Faruk & Stacchetti Ennio, 1993.
"Generalized Median Voter Schemes and Committees,"
Journal of Economic Theory,
Elsevier, vol. 61(2), pages 262-289, December.
- John Duggan, 1996.
"A geometric proof of Gibbard's random dictatorship theorem (*),"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(2), pages 365-369.
- Duggan, John, 1996. "A Geometric Proof of Gibbard's Random Dictatorship Theorem," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(2), pages 365-369, February.
- Gibbard, Allan, 1977. "Manipulation of Schemes That Mix Voting with Chance," Econometrica, Econometric Society, vol. 45(3), pages 665-681, April.
- H. Moulin, 1980. "On strategy-proofness and single peakedness," Public Choice, Springer, vol. 35(4), pages 437-455, January.
- John Weymark, 2011. "A unified approach to strategy-proofness for single-peaked preferences," SERIEs: Journal of the Spanish Economic Association, Springer;Spanish Economic Association, vol. 2(4), pages 529-550, December.
- Kim C. Border & J. S. Jordan, 1983. "Straightforward Elections, Unanimity and Phantom Voters," Review of Economic Studies, Oxford University Press, vol. 50(1), pages 153-170.
When requesting a correction, please mention this item's handle: RePEc:unm:umagsb:2013040. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Leonne Portz)
If references are entirely missing, you can add them using this form.